# SDR AALA201810019004

- Difficulty date: September 27, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N9628W
- Make and model: Doug MD 83
- Aircraft serial: 53598
- Aircraft time: 55,059 hours, 27,578 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21184904
- Part serial: 28G0105
- Condition: Defective
- Location: Nr 2
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE AIRCRAFT WOULD NOT PRESSURIZE AFTER TAKEOFF,  A FEW MINUTES AFTER LEVELING AT 9000 FEET THE AFT GALLEY DOOR LIGHT ILLUMINATED. THE AIRCRAFT WAS GROUNDED.  PERFORMED PRESSURIZATION CONTROLLER BITE TEST, FOUND A FAULT IN OUTFLOW VALVE.  REPLACED BOTH CONTROLLERS AND THE OUTFLOW VALVE DRIVE MOTORS IAW MM 21-32-03 AND 21-32-05.
